# SDR CA010323004

- Difficulty date: March 9, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,057 hours
- Engine: Pwa JT15D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121114
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,620 hours, 4,130 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO YC, GEAR WAS SELECTED DOWN, R/H GREEN DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE. GEAR WAS CYCLED SEVERAL TIMES, SAME RESULT. PILOTS WERE ABLE TO VISUALLY CONFIRM R/H GEAR WAS DOWN AND BLEW THE EMERGENCY GEAR BOTTLE. AIRCRAFT WAS LANDED WITHOUT INCIDNET, AND UPON REACHING TAH WAY, SHUT DOWN, R/H GREEN STILL FAILED TO ILLUMINATE AND VISUAL INSPECTION OF ACTUATOR INDICATED THAT GEAR WAS NOT LOCKED (INDICATOR ON ACTUATOR WAS FLUSH). GEAR WAS BRACED AND AIRCRAFT WAS TOWED TO A HANGAR.
